MathSciNet Relay Station
MathSciNet bibliographic data
MR1373628 35L05 (35B10 47N20)
Barbu, V.; Pavel, N. H. Periodic solutions to nonlinear one-dimensional wave equation with $x$-dependent coefficients. Trans. Amer. Math. Soc. 349 (1997), no. 5, 2035–2048.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement